Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Done PTCA, stents placed. Taking Telma and Cardivas. Pin prick in chest, shoulder pain. Normal?

Hi, Recently undergone PTCA + 2 Stents to LCX & LAD. and the access was through Right Ulnar Artery -6Fr. Diognosos is IHD:- Acute Coronary Syndrome ,IWMI,Two vessel Disease, HTN. I am under medication. PAN 40 TELMA 40 CARDIVAS 6.25 PLETOZ 50 ECOSPRIN 150 PRASUDOC 10 AZATOR 40. I feel a small prick in the left side of chest some times and my right shoulder joint is paining today .Please suggest if it is normal.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Welcome to HCM,
some times after PTCA many patient feel this type of pin prick sensation , no need for worry ,
if your pain increase in intensity after walk or exercise then consult your cardiologist and follow his advice ,
adopt healthy life style ,
eat good ,healthy food ,
do regular exercise , brisk walking , stress relaxing yogas ,
restrict salt intake and fatty food ,
say big NO to any addiction ,

take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor